# SDR SWAA2018121027472

- Difficulty date: November 5, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT EDGE CRACKED BETWEEN BS 491.5 TO BS 500, STR 24R.  REPAIRED SKIN PER ER AND EA.
